Alert archive / New Mexico / Wind Advisories in 2024
Wind Advisory 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Sep 5, 2024, 2:11 PM MDT for 5 counties in New Mexico. It took effect at Sep 5, 2024, 5:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2024, 2:11 PM MDT (20:11 UTC)
- In effect from
- Sep 5, 2024, 5:00 PM MDT
- Expired
- Sep 5, 2024, 10:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Cibola County, NM, Sandoval County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 17 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
311 WWUS75 KABQ 052011 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 211 PM MDT Thu Sep 5 2024 NMZ219-060400- /O.NEW.KABQ.WI.Y.0039.240905T2300Z-240906T0400Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 211 PM MDT Thu Sep 5 2024 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...East winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Strong thunderstorms in the area may also produce strong and erratic wind gusts around 50 mph this evening. Trampolines can quickly become airborne in these winds. Tents at the State Fair may become unstable, damaged or may fail. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
1 follow-up statement
608 WWUS75 KABQ 060343 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 943 PM MDT Thu Sep 5 2024 NMZ219-060445- /O.EXP.KABQ.WI.Y.0039.000000T0000Z-240906T0400Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 943 PM MDT Thu Sep 5 2024 ...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... Winds will continue to decrease through late evening; therefore, the Wind Advisory will be allowed to expire. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 5, 11:41 AM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, Sep 5, 11:41 AM MDT, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1141 AM MDT Thu Sep 5 2024 ...New AVIATION... .SYNOPSIS... Issued at 316 AM MDT Thu Sep 5 2024 Today will see a very active day of showers and thunderstorms moving south from the northern mountains this morning and afternoon, through central NM including the ABQ metro eastward late day and evening toward Ruidoso by the evening and overnight period. Locally heavy rainfall will threaten flash flooding on the HPCC burn scar, and potentially the ABQ arroyo system, and finally over the Ruidoso burn scars. A few storms will also threaten severe weather as well from the northern mountains over the adjacent highlands this afternoon. Finally, strong east canyon winds are favored in ABQ gusting up to 40 to 50 mph this evening. Friday and beyond sees a return to a more typical monsoon season pattern with daily rounds of isolated to scattered storms developing over the high terrain moving over surrounding lower elevations in the evening, which continues into early next week. && .SHORT TERM... (Today through Friday) Issued at 316 AM MDT Thu Sep 5 2024 An upper level trough over south central WY this morning will push a backdoor cold front through eastern NM this morning, sending it westward into the Rio Grande Valley and up to the Divide by this evening. Areas of low clouds and patchy dense fog in portions of eastern NM this morning will gradually dissipate during the late morning and early afternoon hours as daytime heating and the above mentioned trough destabilize the atmosphere over much of NM. CAMs and global models are in good agreement with starting thunderstorm activity initially over the Sangre de Cristo mountains in response to low level forcing from the front along with lift in the form of a a 50 kt jet streak over northern NM. This jet will combine with low level easterly flow to allow for at least isolated thunderstorms to turn strong to severe along and east of the central mountain chain this afternoon and evening. Main hazards from the storms are forecast to be severe wind gusts to 60 and large hail. As the front continues its trek southwestward during the late afternoon, showers and thunderstorms will continue to develop southward into the middle RGV and as is typical for this time of year, to welcome State Fair goers with strong winds to 50 mph and locally heavy rainfall. Farther south, CAMs get convection going over the Sacramento mountains during the late afternoon, sending storms slowly southeastward around 5 kt. As is typically the case with such light steering flow, once an updraft gets strong enough, storm "movement" will become based primarily on other shower and storm outflows. Slow storm motion combined with near to slightly above average PWATs and both low and upper level convective triggers, decided to include the Ruidoso burn scars in a Flash Flood Watch for this afternoon through tonight. Given the large scale lift tonight, scattered showers will likely continue mainly along and east of the central mountain chain overnight. On Friday, an upper trough moving ashore over PACNW sends the monsoon high back over northwest NM. As a result, afternoon showers and thunderstorms remain mainly south of the forecast area with a few weak showers over south central Lincoln county and the Ruidoso area. Due to the cold front, high temperatures in eastern NM are forecast to be several to 10 degrees below average for early September, cooling to several degrees below average central and west on Friday. && .LONG TERM... (Friday night through Wednesday) Issued at 316 AM MDT Thu Sep 5 2024 A quieter weather pattern takes hold this weekend to start the long term period as the monsoon high repositions itself over AZ and NM. With the 591dm H5 high centered over northern AZ Saturday, steering flow around the high will take afternoon storms off the northern mountains southeastward over the highlands and plains of northeastern NM. This will threaten heavy rain over the HPCC burn scar, but coverage and storm speeds will limit this threat somewhat. The H5 high shifts more squarely over NM Sunday, slowing storm speeds a bit. Isolated to scattered slow moving storms drifting southeast off the northern high terrain will be favored again. The high continues to trend down in strength Monday and Tuesday with weak steering flow over NM. Moisture will continue to recycle in the form of isolated to scattered afternoon thunderstorms developing over the high terrain each day. The overall weather pattern from Saturday through Tuesday will seem remarkably consistent for many. Numerical model guidance shows a shift in the weather pattern finally arriving into the western CONUS by the middle of next week. A deep troughing pattern in the polar jet promises to bring that change with a storm system traversing the intermountain west. Many solutions favor this system tracking well north of NM with the question of moisture being drawn northward ahead of the upper trough into NM being when and by how much. There is considerable uncertainty this far out however as global model solutions are having a rather difficult time handling the evolution of the polar jet over the northern Pacific into the PacNW. && .AVIATION... (18Z TAFS) Issued at 1133 AM MDT Thu Sep 5 2024 Showers and thunderstorms are already beginning to develop across north central and northeast NM late this morning. These storms will increase in coverage and intensity through mid afternoon across northern NM. Storms will generally shift south- southeastward and track across much of central and eastern NM through the evening hours. MVFR cigs/vsby in heavy rain as well as gusty winds in excess of 40kt and hail will be possible with the stronger storms. Additionally, the backdoor cold front that has weakly pushed through the gaps of the central mountain chain will be reinforced by the convection today, and a stronger gap wind will impact KABQ/KSAF this evening. Gusts up to 45kt will be possible, though thunderstorms in the vicinity of ABQ may alter the direction at times. East winds will taper off late tonight. Much of the thunderstorm activity will taper off by midnight, though some showers may persist across eastern NM overnight. && .FIRE WEATHER... Issued at 316 AM MDT Thu Sep 5 2024 A backdoor cold front will slide south and west through eastern NM this morning, moving eastward into the Rio Grande Valley during the afternoon. Locally heavy rainfall and flash flooding are possible mainly for central and eastern portions of the forecast area this afternoon. Monsoon high shifts back east over NM Friday, ending shower and storm chances for all but the southern portions of the southwest and south central mountains. Southeast low level return flow is forecast to ramp up thunderstorms over northern and western NM slightly on Saturday and moreso Sunday and perhaps into early next week. The most accurate long range forecasts from the ECMWF ensemble models keep the monsoon high in the forecast well into October. There will likely be a major and rather sudden weather/climate pattern shift to cold sometime in mid to late October as the Madden Julian Oscillation (MJO) gets cooking and combines with a cooling eastern Pacific Ocean and the likelihood of a La Nina. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 88 57 85 59 / 10 5 0 0 Dulce........................... 83 42 82 46 / 50 10 5 5 Cuba............................ 82 48 77 50 / 40 20 5 0 Gallup.......................... 88 50 83 49 / 10 5 5 0 El Morro........................ 84 49 78 50 / 10 20 10 5 Grants.......................... 86 50 80 47 / 20 20 10 0 Quemado......................... 86 50 80 50 / 20 10 20 5 Magdalena....................... 82 52 76 52 / 40 40 10 5 Datil........................... 82 48 75 48 / 30 30 20 5 Reserve......................... 92 50 85 50 / 10 20 30 10 Glenwood........................ 93 56 87 58 / 20 20 30 10 Chama........................... 74 41 75 44 / 70 10 10 5 Los Alamos...................... 78 51 75 53 / 80 30 10 0 Pecos........................... 75 49 73 50 / 70 40 20 0 Cerro/Questa.................... 73 43 75 47 / 70 30 10 0 Red River....................... 62 35 65 41 / 80 30 10 0 Angel Fire...................... 63 32 68 35 / 70 40 10 0 Taos............................ 76 41 77 45 / 60 30 5 0 Mora............................ 69 44 72 43 / 90 40 20 0 Espanola........................ 85 51 82 52 / 60 30 10 0 Santa Fe........................ 78 51 75 52 / 70 40 10 0 Santa Fe Airport................ 82 51 79 52 / 60 40 10 0 Albuquerque Foothills........... 85 54 82 61 / 60 40 10 0 Albuquerque Heights............. 86 56 83 58 / 60 40 10 0 Albuquerque Valley.............. 88 52 85 56 / 50 40 5 0 Albuquerque West Mesa........... 87 54 84 60 / 60 40 5 0 Belen........................... 89 53 84 51 / 50 40 5 0 Bernalillo...................... 89 54 85 57 / 60 40 5 0 Bosque Farms.................... 88 51 84 51 / 50 40 5 0 Corrales........................ 88 54 86 58 / 50 40 5 0 Los Lunas....................... 88 53 84 52 / 50 40 5 0 Placitas........................ 84 51 82 57 / 60 40 5 0 Rio Rancho...................... 87 56 85 58 / 50 40 5 0 Socorro......................... 93 60 86 58 / 40 50 10 0 Sandia Park/Cedar Crest......... 76 49 75 50 / 70 40 10 0 Tijeras......................... 79 46 77 52 / 60 40 10 0 Edgewood........................ 78 44 77 47 / 70 40 10 0 Moriarty/Estancia............... 77 42 78 45 / 60 40 10 0 Clines Corners.................. 71 48 72 47 / 70 40 10 0 Mountainair..................... 79 47 76 47 / 50 50 10 0 Gran Quivira.................... 81 49 75 48 / 50 50 20 0 Carrizozo....................... 85 57 80 54 / 40 50 30 5 Ruidoso......................... 75 51 70 50 / 50 40 30 10 Capulin......................... 67 47 73 48 / 70 40 5 0 Raton........................... 71 47 78 47 / 70 30 5 0 Springer........................ 75 50 78 49 / 70 40 5 0 Las Vegas....................... 73 47 75 46 / 70 40 10 0 Clayton......................... 77 56 78 56 / 50 30 0 0 Roy............................. 75 52 76 52 / 60 50 5 0 Conchas......................... 83 58 82 57 / 50 50 5 0 Santa Rosa...................... 80 56 77 54 / 50 50 10 0 Tucumcari....................... 83 56 82 55 / 40 40 5 0 Clovis.......................... 85 61 83 57 / 40 40 10 0 Portales........................ 85 61 83 57 / 30 30 10 0 Fort Sumner..................... 84 59 82 57 / 30 40 10 0 Roswell......................... 87 65 85 63 / 30 50 20 5 Picacho......................... 82 58 77 55 / 30 50 20 5 Elk............................. 81 53 77 52 / 30 40 30 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for NMZ214-215-229. Flood Watch from 3 PM MDT this afternoon through late tonight for NMZ226. && SHORT TERM...33 LONG TERM....24 AVIATION...34
In the hours before
Special weather statement, Sep 5, 11:38 AM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1138 AM MDT Thu Sep 5 2024
NMZ210-216-051800-
Upper Rio Grande Valley-Tusas Mountains Including Chama-
1138 AM MDT Thu Sep 5 2024
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES THROUGH NOON MDT...
At 1138 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vallecitos to near Arroyo Hondo. Movement
was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Canon Plaza, Vallecitos, Tres Piedras, Petaca, Arroyo Hondo, Arroyo
Seco, Valdez, San Cristobal, and Las Tablas.
This includes the following highways...
Highway 285 between Mile Markers 370 and 384.
Highway 64 between Mile Markers 218 and 219, and between Mile
Markers 222 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3659 10562 3655 10558 3655 10557 3652 10555
3642 10606 3661 10623 3669 10574
TIME...MOT...LOC 1738Z 299DEG 22KT 3652 10608 3658 10573
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, Sep 5, 12:04 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1204 PM MDT Thu Sep 5 2024
NMZ210-213-214-216-217-051830-
Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-Espanola
Valley-Northern Sangre de Cristo Mountains-Tusas Mountains Including
Chama-
1204 PM MDT Thu Sep 5 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL TAOS AND EAST CENTRAL RIO
ARRIBA COUNTIES THROUGH 1230 PM MDT...
At 1204 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Petaca to near Taos. Movement was southeast at
35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Taos, Petaca, Taos Pueblo, Ranchos De Taos, Arroyo Hondo, Talpa,
Arroyo Seco, Valdez, Los Cordovas, and El Prado.
This includes the following highways...
Highway 285 between Mile Markers 357 and 378.
Highway 64 between Mile Markers 235 and 260.
State Road 518 between Mile Markers 70 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3632 10599 3633 10547 3657 10556 3657 10607
TIME...MOT...LOC 1804Z 302DEG 30KT 3654 10600 3642 10560
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, Sep 5, 1:21 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
121 PM MDT Thu Sep 5 2024
NMZ211-051930-
Jemez Mountains-
121 PM MDT Thu Sep 5 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL RIO ARRIBA COUNTY
THROUGH 130 PM MDT...
At 121 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Youngsville, or 18 miles northwest of Los Alamos,
moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of south central Rio
Arriba County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3607 10665 3615 10655 3604 10639 3600 10644
3600 10658
TIME...MOT...LOC 1921Z 310DEG 7KT 3607 10654
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, Sep 5, 1:28 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
128 PM MDT Thu Sep 5 2024
NMZ229-051945-
Northeast Highlands-
128 PM MDT Thu Sep 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN MIGUEL COUNTY
THROUGH 145 PM MDT...
At 128 PM MDT, Doppler radar was tracking a strong thunderstorm near
Storrie Lake State Park, or 8 miles northeast of Las Vegas, moving
southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central San
Miguel County.
This includes the following highways...
Interstate 25 between Mile Markers 349 and 361.
State Road 104 between Mile Markers 3 and 7.
State Road 518 between Mile Markers 4 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3567 10525 3578 10517 3572 10496 3556 10512
TIME...MOT...LOC 1928Z 310DEG 8KT 3569 10513
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, Sep 5, 1:46 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
146 PM MDT Thu Sep 5 2024
NMZ229-052015-
Northeast Highlands-
146 PM MDT Thu Sep 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAN MIGUEL COUNTY
THROUGH 215 PM MDT...
At 146 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Las Vegas, moving southeast at 15 mph.
HAZARD...Wind gusts of 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Vegas and Storrie Lake State Park.
This includes the following highways...
Interstate 25 between Mile Markers 346 and 361.
State Road 104 between Mile Markers 1 and 19.
State Road 518 between Mile Markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3567 10526 3577 10507 3562 10483 3546 10513
TIME...MOT...LOC 1946Z 323DEG 14KT 3563 10507
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 11:38 AM MDT | Special Weather Statement | ABQ | Taos | 22 min |
| Sep 5, 12:04 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Sep 5, 12:19 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Sep 5, 1:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 9 min |
| Sep 5, 1:28 PM MDT | Special Weather Statement | ABQ | San Miguel | 17 min |
| Sep 5, 1:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Sep 5, 1:55 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Sep 5, 2:19 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Sep 5, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 31 min |
| Sep 5, 2:41 PM MDT | Special Weather Statement | ABQ | Los Alamos | 19 min |
| Sep 5, 3:01 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval | 29 min |
| Sep 5, 3:04 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Sep 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Los Alamos | 115 min |
| Sep 5, 3:30 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Sep 5, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 50 min |
| Sep 5, 3:42 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Sep 5, 4:09 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 30 min |
| Sep 5, 4:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 19 min |
| Sep 5, 4:38 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 3 hr |
| Sep 5, 4:49 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Sep 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 56 min |
| Sep 5, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 30 min |
| Sep 5, 5:20 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Sep 5, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 28 min |
| Sep 5, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 47 min |
Nearby
Wind Advisories in New Mexico, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.